# SDR REXA2021230001190

- Difficulty date: December 26, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 31,908 hours, 9,782 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Engine
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

"AT FL 230 90% N1 ON BOTH GOT ENG OIL PRESS WARNING MESSAGE ON LEFT ENG. OIL PRESSURE FLUXUATION BETWEEN 23&39 PSI RAN QRH MESSAGE WENT AWAY,
 WE THEN BROUGHT POWER ON L/H ENG TO 61% ABOUT 10 MIN LATER GOT THE WARNING AGAIN RAN QRJ AGAIN AND THIS TIME MESSAGE DIDNT GO AWAY, WE DID 
A SHUT DOWN ON THE L/H ENG AND COMPLETED A S/E APOH AND LANDING WITH NO FURTHER PROBLEMS HAD ARFF LOOK OVER A/C NO PROBLEMS FOUND.            R/R LH ENG IAW JOB CARD 200-71-00-00 OPS/LEAK CHECKS GOOD.
